Mathematical Research Letters

Volume 22 (2015)

Number 3

Density, forcing, and the covering problem

Pages: 719 – 727

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n3.a5

Authors

Adam R. Day (School of Mathematics, Statistics and Operations Research, Victoria University of Wellington, New Zealand)

Joseph S. Miller (Department of Mathematics, University of Wisconsin, Madison, Wisc., U.S.A.)

Abstract

We present a notion of forcing that can be used, in conjunction with other results, to show that there is a Martin-Löf random set $X$ such that $X \ngeq {\emptyset^{\,\prime}}$ and $X$ computes every $K$-trivial set.

2010 Mathematics Subject Classification

Primary 03D32. Secondary 03D30, 68Q30.

Full Text (PDF format)